# SDR DALA2019013100638

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N906DN
- Make and model: Boeing 737932ER
- Aircraft serial: 64879
- Aircraft time: 668 hours, 298 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3906 ODOR IN CABIN . CORRECTIVE ACTION: C/W B737 NO GO ODI PREVENTION PROGRAM. NO 60 DAY HISTORY ATA 2100/ 2400/ 2500/ 3600. T/S PER B737 FIM 21-00-00-810-806 NO DEFECTS LEAKS OR FUMES NOTED. HYDRAULIC LEVELS AT 93, 93 RAN PACKS FROM HOT TO COLD NO FUMES NOTED. REF LOG 5130624. (5130626).
